# SDR AALA202411088773

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 66,009 hours, 38,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Unlatched
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE LIFE LINE A/C RIGHT (ROW 10) INACCESSIBLE - BIN DOOR INOP, BIN TAPED CLOSED. SAFETY LINE RELOCATED TO 10 DEF, LINE IS SERVICEABLE. MAINTENANCE REPLACED  OVERHEAD COMPARTMENT BIN LATCH AT ROW 10 IAW AMM 25-24-41,OPS CHECK GOOD. RETURNED EQUIPMENT IN BINS TO ORIG CONFIGURATION.
